# SDR SWAA2016080254403

- Difficulty date: July 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 42,147 hours, 24,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD FRAME CRACKED AT BS 540, STRINGER 22L.  REPAIRED THE BULKHEAD FRAME IAW EA.
